# SDR MALA040229

- Difficulty date: February 26, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 14,263 hours, 15,793 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cradle
- Part number: 548315
- Part serial: 1050
- Condition: Damaged
- Location: Handset
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT OVERHEAD PA, CALL AND EMERGENCY STATUS LIGHTS INOP.  REPLACED FLIGHT ATTENDANT HANDSET CRADLE IAW SF340 AMM CHAPTER 23/30/05/4.  ALL CHECKS GOOD.  P/N ON&OFF 5483-1-5, S/N OFF 1050, S/N ON 648.
